American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information
View Article: PDF

[3] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information
View Article: PDF

[4] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information
View Article: PDF

[5] C. Maclachlan. Note on the Hurwitz-Nielsen realisation problem . Proc. Amer. Math. Soc. 64 (1977) 87-90. MR 0442928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] H. Schneider and R. Wells. A note on the concordance homotopy group of real projective space . Proc. Amer. Math. Soc. 62 (1977) 367-373. MR 0431228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information
View Article: PDF

[8] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information
View Article: PDF

[9] Chung Wu Ho. On the homeomorphisms which satisfy the Poincar\'e recurrence theorem . Proc. Amer. Math. Soc. 58 (1976) 272-276. MR 0420670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ross Geoghegan and William E. Haver. On the space of piecewise linear homeomorphisms of a manifold . Proc. Amer. Math. Soc. 55 (1976) 145-151. MR 0402785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. Fathi and Y. M. Visetti. Deformation of open embeddings of $Q$-manifolds . Trans. Amer. Math. Soc. 224 (1976) 427-435. MR 0420668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] T. A. Chapman. Concordances of Hilbert cube manifolds . Trans. Amer. Math. Soc. 219 (1976) 253-268. MR 0402754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert J. Zimmer. Distal transformation groups and fibre bundles. Bull. Amer. Math. Soc. 81 (1975) 959-960. MR 0375266.
Abstract, references, and article information
View Article: PDF

[14] Su Shing Chen. Linearization of homeomorphism groups . Proc. Amer. Math. Soc. 52 (1975) 447-450. MR 0380842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information
View Article: PDF

[16] Jong P. Lee. Homotopy groups of the isotropy groups of annulus . Proc. Amer. Math. Soc. 44 (1974) 213-217. MR 0328965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Wayne R. Park. A note on the homeomorphism group of the rational numbers . Proc. Amer. Math. Soc. 42 (1974) 625-626. MR 0341368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dan Burghelea and Richard Lashof. The homotopy type of the space of diffeomorphisms. II . Trans. Amer. Math. Soc. 196 (1974) 37-50.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Dan Burghelea and Richard Lashof. The homotopy type of the space of diffeomorphisms. I . Trans. Amer. Math. Soc. 196 (1974) 1-36. MR 0356103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] William E. Haver. The closure of the space of homeomorphisms on a manifold . Trans. Amer. Math. Soc. 195 (1974) 401-419. MR 0362375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] James Keesling and David C. Wilson. The group of $PL$-homeomorphisms of a compact $PL$-manifold is an $1\sp{f}\sb{2}$-manifold . Trans. Amer. Math. Soc. 193 (1974) 249-256. MR 0368046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Bjorn Friberg. A topological proof of a theorem of Kneser . Proc. Amer. Math. Soc. 39 (1973) 421-426. MR 0321124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Chung Wu Ho. On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. I . Trans. Amer. Math. Soc. 181 (1973) 213-233. MR 0322891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Chung Wu Ho. On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. II . Trans. Amer. Math. Soc. 181 (1973) 235-243. MR 0322891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ronald J. Stern. Stability implies normal and disc bundles. Bull. Amer. Math. Soc. 79 (1973) 133-135. MR 0310880.
Abstract, references, and article information
View Article: PDF

[26] Ted Petrie. Smooth $S^1 $ actions on homotopy complex projective spaces and related topics. Bull. Amer. Math. Soc. 78 (1972) 105-153. MR 0296970.
Abstract, references, and article information
View Article: PDF

[27] M. C. Thornton. Spaces with given homeomorphism groups . Proc. Amer. Math. Soc. 33 (1972) 127-131. MR 0292054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] James Keesling. The group of homeomorphisms of a solenoid . Trans. Amer. Math. Soc. 172 (1972) 119-131. MR 0315735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information
View Article: PDF

[30] William Browder, Ted Petrie and C. T. C. Wall. The classification of free actions of cyclic groups of odd order on homotopy spheres. Bull. Amer. Math. Soc. 77 (1971) 455-459. MR 0279826.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1